# SDR SWAA2025092906888

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE LOCATED TRAILING EDGE INTERNAL CAVITY ORSS 415 AT LT WING.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED TRAILING EDGE INTERNAL CAVITY ORSS 415AT LT WING IAW BOEING 737-800 SRM 51-40-02 AND DWG 115A3700 SHEET 75 REV A.
